It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rauly on September 13, 2000 at 19:43:33:

In Reply to: Re: Side effects? posted by Carole on September 13, 2000 at 19:25:06:

: : I am a 44 yr old male, I've had PD for 5 yrs. For about the last yr I have experienced sensations of something crawling on my body. I told my doctor and she immediately changed my meds(permax & eldepryl) to Sinemet & Requip. As far as PD overall I'm doing fine, but these sensations will not go away. Have any of you ever had any similiar occurences. Appreciate your input, thank you.
: +++++++++
: Rauly-
: What you have described is a meth-user symptom. I doubt you are doing THAT! Does it make you want to scratch? Itchy?
: Carole
: +++++++++++

Hi Carole, no I am not a meth user, or any other drug for that matter. Yes, at times it itches and my doctor has prescribed Benadryl at nite(it helps). I also do alot of praying. What is ironic is other than that sensation, I'm doing well as far as PD. I'll be involved in a clinical trial later this month at USC. In addition, they want to send me to Yale Univ. for further PD testing. Hopefully, I'll get to the root of this soon. Thank you very much for your input Carole. Any further comments, much appreciated Raul.


Follow Ups

All times are GMT -7. The time now is 07:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!